# SDR ASAA11410725

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S681911
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP IS LOOSE UNDER SEAT 24D AND HAS BECAME A TRIPPING HAZARD.  REMOVED & REPLACED DAMAGED EMERGENCY TRACK STRIP IAW 33 51 91 P/N S68191 1 BATCH 1171677.
